# SDR AC2A072819

- Difficulty date: March 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 45 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Erosion Shield
- Part number: 4300150037101
- Condition: Damaged
- Location: Main Rotor Blade
- Component: Main Rotor Blade, 430015001123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION TAPE FOR MAIN ROTOR BLADE WAS FOUND BUBBLED. FUTHER INSPECTION FOUND BUBBLE WAS FULL OF WATER. THERE WAS NO SIGN OF AREA OF ENTRY. REPLACED EROSION TAPE.
